Proof of a conjecture of Novikov on homology with local
Doklady Akademii Nauk, Tome 300 (1988) no. 6, pp. 1316-1320
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_6_a7,
author = {A. V. Pajitnov},
title = {Proof of a conjecture of {Novikov} on homology with local},
journal = {Doklady Akademii Nauk},
pages = {1316--1320},
year = {1988},
volume = {300},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_6_a7/}
}
A. V. Pajitnov. Proof of a conjecture of Novikov on homology with local. Doklady Akademii Nauk, Tome 300 (1988) no. 6, pp. 1316-1320. http://geodesic.mathdoc.fr/item/DAN_1988_300_6_a7/